# SDR QMLA2013072513102

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N903CF
- Make and model: Snias AS350B3
- Aircraft serial: 3645
- Aircraft time: 5,841 hours, 17,223 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,562 hours, 5,154 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 5900081
- Condition: Seized
- Location: A/C System
- Stage of operation: AA
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONER COMPRESSOR PULLEY BEARING AND CLUTCH OVERHEAT WITH PULLEY BEARING SEIZING.  DURING TROUBLESHOOTING DETERMINED AIR CONDITIONER CONDENSOR BLOWER INTERMITTENT OPERATION.
